# SDR SWAA2025071579389

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19L FWD CARGO COMPARTMENT.  REPLACED GUSSET AND FASTENER LOCATED STA 500D AND STRINGER 19L FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02 BOEING 737-700- SRM 51-10-02 ITEM 9; AND DWG 143A7902; SHEET 209; REV -.
